The Relation of Boundary and Exterior Sets in Soft Biminimal Spaces

  IJETT-book-cover  International Journal of Engineering Trends and Technology (IJETT)          
  
© 2016 by IJETT Journal
Volume-36 Number-6
Year of Publication : 2016
Authors : R. Gowri, S. Vembu
  10.14445/22315381/IJETT-V36P251

MLA 

R. Gowri, S. Vembu"The Relation of Boundary and Exterior Sets in Soft Biminimal Spaces", International Journal of Engineering Trends and Technology (IJETT), V36(6),274-280 June 2016. ISSN:2231-5381. www.ijettjournal.org. published by seventh sense research group

Abstract
The focus of this present paper is to introduce the concept and some relation of boundary and exterior sets in soft biminimal spaces and also we introduce some fundamental properties.

 References

[1] C. Boonpok, Biminimal Structure Spaces, International Mathematical Forum, 5, No.15 (2010), 703-707.
[2] R. Gowri, S. Vembu, Soft minimal and soft biminimal spaces, Int Jr. of Mathematical Science and Appl., Vol. 5, No.2, (2015), 447-455.
[3] R. Gowri, S. Vembu, Boundary set on soft biminimal spaces, Int Jr. of Mathematical Sciences and Engg. Appls., Vol. 10, No.1, (2016), 65-71.
[4] R. Gowri, S. Vembu, Exterior set in soft biminimal spaces, Int. Journal of Math.Trends and Technology Vol. 31, No.1, (2016), 19-25.
[5] B.M Ittanagi, Soft Bitopological Spaces, International Journal of Computer Applications, Vol 107, No.7 (2014).
[6] P. K. Maji, R. Biswas and A. R. Roy, Soft Set Theory, Comput. Math. Appl., Vol. 45, (2003), 555-562.
[7] P. K. Maji, A. R. Roy and R. Biswas, An application of soft sets in a decision making problem, Comput. Math. Appl., Vol. 44, (2002), 1077-1083.
[8] H. Maki, K.C Rao and A. Nagoor Gani, On generalized semi-open and preopen sets, Pure Appl. Math. Sci., 49 (1999), 17-29.
[9] D.A Molodtsov, Soft Set Theory First Results. Comp.and Math.with App., Vol.37, (1999), 19-31.
[10] T. Noiri and V. Popa, A generalized of some forms of g-irresolute functions, European J. of Pure and Appl. Math., 2(4)(2009), 473-493.
[11] C.W Patty, Bitopological Spaces, Duke Math. J., 34 (1967), 387-392.
[12] V. Popa, T. Noiri, On M-continuous functions, Anal. Univ.Dunarea de Jos- Galati, Ser. Mat. Fiz. Mec. Teor., Fasc. II, 18, No. 23 (2000), 31-41.
[13] M. Shabir, M. Naz, On soft topological spaces, Comput.Math. Appl., 61, (2011), 1786-1799.
[14] S. Sompong, Sa-at Muangchan, The Relation of Boundary and Exterior Sets in Biminimal Structure Spaces, Int. Journal of Math. Analysis, Vol. 6, No. 6, (2012), 285 - 289.

Keywords
soft minimal, soft biminimal spaces, boundary and exterior sets.